Alert archive / Kansas / Wind Advisories in 2008
Wind Advisory 11, NWS Kansas City, MO
NWS Kansas City, MO issued this wind advisory at Jun 2, 2008, 12:36 PM CDT for 5 counties in Kansas; 5 counties in Missouri. It was in force for 20 min.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2008, 12:36 PM CDT (17:36 UTC)
- Expired
- Jun 2, 2008, 12:56 PM CDT
- In force
- 20 min
- Issued by
- NWS Kansas City, MO
Counties Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Bates County, MO, Cass County, MO, Clay County, MO, Jackson County, MO, Platte County, MO
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 5.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -410 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KEAX 021736 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1236 PM CDT MON JUN 2 2008 ...BRIEF PERIOD OF STRONG WINDS EARLY THIS AFTERNOON... KSZ057-060-103>105-MOZ028-029-037-043-053-022000- /O.NEW.KEAX.WI.Y.0011.080602T1736Z-080602T2000Z/ MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE-CLAY- JACKSON-CASS-BATES- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... KANSAS CITY...INDEPENDENCE...RAYMORE...HARRISONVILLE... PLEASANT HILL...BUTLER...RICH HILL 1236 PM CDT MON JUN 2 2008 ...WIND ADVISORY IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. STRONG WINDS HAVE DEVELOPED IN THE WAKE OF THUNDERSTORM ACTIVITY ACROSS EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI. AS RAIN SHOWER ACTIVITY ENDS ON THE BACK SIDE OF THE THUNDERSTORMS...EXPECT EAST TO SOUTHEAST WINDS TO RAPIDLY INCREASE BETWEEN 30 AND 35 MPH...WITH GUSTS AS HIGH AS 50 MPH. THESE WINDS ARE NOT ASSOCIATED DIRECTLY WITH THUNDERSTORMS...AND LAST LESS THAN ONE HALF HOUR. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 40 MPH...OR GUSTS RANGING FROM 45 TO 57 MPH ARE EXPECTED. WINDS OF THIS STRENGTH MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION UNTIL THE WINDS SUBSIDE. $$ 21
1 follow-up statement
000 WWUS73 KEAX 021756 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1256 PM CDT MON JUN 2 2008 ...BRIEF PERIOD OF DAMAGING WINDS EARLY THIS AFTERNOON... KSZ103-MOZ028-021900- /O.CAN.KEAX.WI.Y.0011.000000T0000Z-080602T2000Z/ LEAVENWORTH-PLATTE- INCLUDING THE CITIES OF...LEAVENWORTH...PARKVILLE...PLATTE CITY... WESTON 1256 PM CDT MON JUN 2 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELLED THE WIND ADVISORY. A HIGH WIND WARNING IS NOW IN EFFECT FOR THE AREA. $$ KSZ057-060-104-105-MOZ029-037-043-053-022100- /O.UPG.KEAX.WI.Y.0011.000000T0000Z-080602T2000Z/ /O.NEW.KEAX.HW.W.0004.080602T1800Z-080602T2100Z/ MIAMI-LINN KS-WYANDOTTE-JOHNSON KS-CLAY-JACKSON-CASS-BATES- INCLUDING THE CITIES OF...PAOLA...MOUND CITY...KANSAS CITY KS... OVERLAND PARK...OLATHE...LIBERTY...EXCELSIOR SPRINGS... KANSAS CITY...INDEPENDENCE...RAYMORE...HARRISONVILLE... PLEASANT HILL...BUTLER...RICH HILL 1256 PM CDT MON JUN 2 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. DAMAGING WINDS HAVE DEVELOPED IN THE WAKE OF THUNDERSTORM ACTIVITY ACROSS EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI...WITH DAMAGING WINDS ALREADY REPORTED IN THE LIBERTY AREA. AS RAIN SHOWER ACTIVITY ENDS ON THE BACK SIDE OF THE THUNDERSTORMS... EXPECT EAST TO SOUTHEAST WINDS TO RAPIDLY INCREASE BETWEEN 30 AND 45 MPH...WITH GUSTS BETWEEN 60 AND 70 MPH. THESE WINDS ARE NOT ASSOCIATED DIRECTLY WITH THUNDERSTORMS...AND WILL LAST LESS THAN ONE HALF HOUR. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE EXPECTED FOR AT LEAST ONE HOUR...OR GUSTS OF 58 MPH OR GREATER ARE EXPECTED TO OCCUR AT ANYTIME. DAMAGE TO TREES...POWER LINES AND PROPERTY IS LIKELY WITH WINDS OF THIS MAGNITUDE. $$ 21
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Jun 2, 10:41 AM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 2, 10:41 AM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1041 AM CDT MON JUN 2 2008 .UPDATE... ...MESOSCALE DISCUSSION... HP SUPERCELLS CONTINUE TO TRACK SEWD ALONG ELEVATED INSTABILITY BOUNDARY...ALTHOUGH THE NUMBER OF STORMS HAS DECREASED DUE TO MERGERS OVER THE PAST HOUR. TWO LEAD CELLS TRACKING ACROSS LINN COUNTY KS WILL CONTINUE TO PRODUCE SIGNIFICANT HAIL OF AT LEAST GOLF BALL SIZE AS THEY TRACK TOWARD EXTREME SOUTHWEST BATES COUNTIES AND INTO THE SGF CWA. BOTH OF THESE STORMS CONTINUE TO SHOW CLASSIC RADAR SIGNATURES WITH VERY LARGE THREE-BODY SCATTER SPIKES...PROLIFIC DEEP REFLECTIVITY CORES AND IMPRESSIVE MID-LEVEL ROTATION/STORM TOP DIVERGENCE. GIVEN THAT STORMS HAVE YET TO FULLY INGEST ANY SURFACE BASED INSTABILITY (ALTHOUGH PROBABLY GETTING CLOSE)...DO NOT EXPECT ANY TORNADO THREAT IN THE IMMEDIATE NEAR TERM. THIS IS CONFIRMED BY THE LACK OF VELOCITY SIGNATURES IN THE LOWEST FEW THOUSANDS FEET ON WSR-88D. MEANWHILE...TEXTBOOK HP SUPERCELL MERGER EVOLUTION ONGOING NEAR TOPEKA AND THE TRANSITION TO A PARTICULAR DAMAGING SMALL SCALE BOW ECHO APPEARS TO BE ONGOING. ATTENDANT VERY LARGE HAIL THREAT WILL ALSO CONTINUE WITH THIS ACTIVITY...BUT COULD SEE WIND GUSTS IN EXCESS OF HURRICANE FORCE AS THIS SMALL SCALE EVENT BEGINS TO DEVELOP A REAR INFLOW AND FEEDS OFF INCREASING DOWNSTREAM BUOYANCY. THIS ACTIVITY WILL TRACK ACROSS THE FAR SOUTHERN KC METRO INCLUDING SOUTHERN LEAVENWORTH AND MUCH OF JOHNSON COUNTY OVER THE NEXT HOUR AND A HALF. BOOKBINDER ...PREVIOUS MESOSCALE DISCUSSION... RECENT RADAR TRENDS SHOW A RAPID UPSWING IN CONVECTION ACROSS EASTERN KANSAS WITH AN ARCING LINE OF ELEVATED SUPERCELLS TRACKING ALONG THE NORTHERN EDGE OF THE GREAT PLAINS CAP. THIS MESOSCALE CONVECTIVE COMPLEX IS BEING FED BY A MODEST 30 KNOT LOW LEVEL JET...AND DEEP LAYER SHEAR REMAINS MORE THAN SUPPORTIVE OF SUPERCELLS. 12Z KTOP SOUNDING SHOWED NEAR DRY ADIABATIC LAPSE RATES IN THE 750-500MB LAYER COINCIDING WITH THE HAIL GROWTH REGION. THUS...THE PRIMARY THREAT WITH THIS ACTIVITY WILL REMAIN LARGE AND DESTRUCTIVE HAIL...WITH THE CAPABILITY FOR STONES LARGER THAN BASEBALL SIZE. IN ADDITION...AS THE INFLOW AIRMASS TO THE SOUTH OF THIS ACTIVITY CONTINUES TO DESTABILIZE QUICKLY DUE TO STRONG INSOLATION AND INFLUX OF NEAR 70F DEWPOINTS...THIS ACTIVITY MAY BECOME ROOTED IN THE BOUNDARY LAYER OVER THE NEXT COUPLE OF HOURS /IF NOT SOONER/. GIVEN THE IMPRESSIVE LOW LEVEL SHEAR AVAILABLE...THIS MAY RESULT IN AN ADDITIONAL DAMAGING WIND AND ISOLATED TORNADO THREAT. STORM MOTION WILL BE LARGELY DICTATED BY THE NATURE OF THE STORMS...AS WELL AS ANY MODIFICATION OF THE INSTABILITY GRADIENT. SUPERCELLS WILL TEND TO TRACK TOWARD THE SOUTHEAST...WITH NON-ROTATING STORMS AND LEFT SPLITS GENERALLY OFFERING AN EAST OR EAST-NORTHEAST MOTION. PRIMARY THREAT AREA /GENERALLY AFTER 16Z/ WILL BE FOCUSED ALONG THE SOUTHERN END OF THE KC METRO AND POINTS SOUTHWARD. IN ADDITION TO THE VARIOUS AFOREMENTIONED SEVERE WEATHER THREATS...TRAINING HP SUPERCELLS ALONG THERE CURRENT TRACK COULD EASILY PRODUCE 2-4 INCHES OF RAIN IN VERY SHORT ORDER RESULTING IN FLASH FLOODING. BOOKBINDER && .AVIATION... SCATTERED SHOWERS EXPECTED AT THE TAF SITES THIS MORNING. INSTABILITY AND FORCING MAXIMIZED BY LATE MORNING AND EARLY AFTERNOON...SO HAVE INCLUDED TEMPO GROUP FOR SCATTERED THUNDERSTORMS. OTHERWISE VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD. && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 2, 5:58 AM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 558 AM CDT MON JUN 2 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-031100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 558 AM CDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT AN AREA OF THUNDERSTORMS ONGOING OVER PORTIONS OF NORTHERN KANSAS AND SOUTH CENTRAL NEBRASKA WILL PUSH INTO NORTHEASTERN KANSAS AND NORTHERN MISSOURI BY MID MORNING. SMALL HAIL...GUSTY WINDS AND LOCALIZED HEAVY RAIN MAY BE POSSIBLE WITH THIS ACTIVITY. AN ADDITIONAL CHANCE FOR SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL PERSIST THROUGHOUT THE LATE MORNING AND AFTERNOON HOURS OVER MUCH OF THE OUTLOOK AREA...AND THROUGH MONDAY NIGHT ACROSS MAINLY NORTHERN MISSOURI. ALTHOUGH THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS MONDAY AFTERNOON AND MONDAY NIGHT...AN ISOLATED TORNADO CANNOT BE RULED OUT DURING THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL MAY BE POSSIBLE ACROSS PORTIONS OF NORTHERN MISSOURI OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN ACTIVE WEATHER PATTERN WILL CONTINUE FOR MUCH OF THE UPCOMING WEEK...WITH THUNDERSTORM CHANCES NEARLY EVERY DAY. THERE WILL BE A SLIGHT CHANCE OF SEVERE WEATHER LATE TUESDAY AFTERNOON AND EVENING ACROSS PORTIONS OF NORTH CENTRAL MISSOURI AS A STALLED BOUNDARY REMAINS IN THE AREA. HOWEVER...UNCERTAINTY REMAINS AS TO THE LOCATION OF THIS BOUNDARY AND WHETHER A LARGE LAYER OF WARM AIR ALOFT CAN SUPPRESS THIS POSSIBLE THUNDERSTORM DEVELOPMENT. THUNDERSTORMS WILL ALSO BE POSSIBLE LATE WEDNESDAY NIGHT THROUGH FRIDAY MORNING ACROSS THE REGION...WITH AN INCREASED POTENTIAL FOR SEVERE WEATHER THURSDAY NIGHT. UNCERTAINTY STILL REMAINS AS TO THE EXACT LOCATIONS AND TIMING OF SEVERE WEATHER...THEREFORE EMERGENCY MANAGERS AND ALL OTHER INTERESTED PARTIES ARE URGED TO CONTINUE TO MONITOR FOR THE LATEST FORECAST UPDATES. GIVEN THE POTENTIAL FOR REPEATED EPISODES OF THUNDERSTORMS WITH HEAVY RAINFALL THIS WEEK...FLOODING OF RIVERS AND STREAMS MAY BECOME A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING ACROSS THE ENTIRE OUTLOOK AREA...AND THROUGH THE OVERNIGHT HOURS IN NORTHERN MISSOURI. DUX
In the hours before
Local storm report, Jun 2, 12:04 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1204 PM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM HAIL MOUND CITY KS 38.14N 94.82W
06/02/2008 E1.75 INCH LINN KS LAW ENFORCEMENT
GOLF BALL SIZE HAIL AT THE LINN COUNTY SHERIFF OFFICE IN
MOUND CITY, KS AND GOLF BALL SIZE HAIL CAUSING BROKEN
WINDSHIELDS REPORTED BY LINN COUNTY EMERGENCY MANAGER IN
CENTERVILLE, KS
&&
MSINGERLocal storm report, Jun 2, 12:06 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1206 PM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM HAIL 1 S CENTERVILLE KS 38.20N 95.02W
06/02/2008 E1.00 INCH LINN KS EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED AT INTERSECTION OF 1000 ROAD
AND JACKSON SOUTH OF CENTERVILLE, KS.
&&
MSINGERLocal storm report, Jun 2, 12:20 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1220 PM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM HAIL PLEASANTON 38.18N 94.71W
06/02/2008 E1.00 INCH LINN KS PUBLIC
QUARTER SIZE HAIL REPORTED BY PUBLIC IN PLEASANTON,
KANSAS.
&&
MSINGERLocal storm report, Jun 2, 12:32 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1232 PM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL FOSTER 38.17N 94.51W
06/02/2008 M1.00 INCH BATES MO FIRE DEPT/RESCUE
BETWEEN 1225-1227 DIME SIZE HAIL CHANGING TO QUARTER SIZE
CHANGING TO GULF BALL SIZE HAIL REPORTED BY FIRE DEPT OF
FOSTER. 10 MILES NORTHWEST OF RICH HILL.
&&
KBRONISSpecial weather statement, Jun 2, 12:32 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1232 PM CDT MON JUN 2 2008 MOZ030-037-038-043-044-053-054-021800- BATES-CASS-HENRY-JACKSON-JOHNSON-LAFAYETTE-RAY- 1232 PM CDT MON JUN 2 2008 ...SIGNIFICANT WEATHER ALERT FOR EASTERN CASS...JOHNSON... LAFAYETTE...NORTHEASTERN BATES...SOUTHEASTERN JACKSON...SOUTHEASTERN RAY AND WESTERN HENRY COUNTIES UNTIL 100 PM CDT... AT 1230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARCHIE TO ADRIAN... MOVING EAST AT 29 MPH. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS. MJ
Local storm report, Jun 2, 12:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1236 PM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM FLASH FLOOD 7 S TONGANOXIE 39.01N 95.08W
06/02/2008 LEAVENWORTH KS EMERGENCY MNGR
KANSAS STATE HIGHWAY 24/40 IS CLOSED 7 MILES SOUTH OF
TONGANOXIE, KANSAS, JUST NORTH OF THE
LEAVENWORTH/DOUGLASS COUNTY LINE
&&
MSINGERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 9:54 AM CDT | Flash Flood Watch | EAX | Linn, Miami | 6 hr |
| Jun 2, 10:31 AM CDT | Severe Thunderstorm Warning | EAX | Linn | 44 min |
| Jun 2, 11:13 AM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 47 min |
| Jun 2, 11:16 AM CDT | Severe Thunderstorm Warning | EAX | Linn | 44 min |
| Jun 2, 11:29 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 46 min |
| Jun 2, 12:00 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 45 min |
| Jun 2, 12:02 PM CDT | Flash Flood Warning | EAX | Johnson, Leavenworth, Linn, Miami | 6 hr |
| Jun 2, 12:07 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Linn, Miami | 53 min |
| Jun 2, 12:42 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 48 min |
| Jun 2, 12:56 PM CDT | High Wind Warning | EAX | Johnson, Linn, Miami, Wyandotte | 3 hr |
| Jun 2, 6:05 PM CDT | Areal Flood Warning | EAX | Johnson, Miami | 3 hr |
| Jun 1, 8:38 PM CDT | River Flood Warning | EAX | Cooper, Howard | 25 hr |
| Jun 2, 1:21 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 39 min |
Nearby
Wind Advisories in Kansas, 2008Wind Advisories in Missouri, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.